# SDR 97ZZZX1942

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9
- Condition: Fail Test
- Location: Inflate Sec
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MANUFACTURER'S 2 PSI INFLATION TEST.
